# SDR DHL9970323C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Condition: Sheared
- Location: Nr 3 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT  C CHECK, LT WING NR 3 LE SLAT ACTUATOR TIE DOWN BOLT IB LOWER BOLT SHEARED.  REPLACE THE IB LOWER BOLT ON NR 3 LE SLAT ACTUATOR PER MM 20-80-1, N/R 1199.
